# SDR FDEA201912133241

- Difficulty date: December 13, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 72,994 hours, 27,674 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BULGE AT BS 1464 STR29L APPROX. SUSPECT OF CORROSION EVALUATED AREA AT LWR FUSE SKIN FOUND STR SPLICE CORROSION OUT OF LIMITS.  REMOVED, FABRICATED AND INSTALLED NEW STRINGER SPLICE AS PER SRM 51-40-02-0G, 51-10-02-0G AND DWG 146N3820 REV C.
